# SDR TWAA9812507

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SKIN CRACKED AT STA 192, STR 22L, .1875 IN LONG AT 10 O'CLOCK.  REMOVED CRACK PER SRM 53-04, P33 NOTE NR 1.  INSTALLED REPAIR PER MO 71N61 PHASE A.
